# SDR ZZDA2008066

- Difficulty date: February 6, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER PAN HAS CORROSION.  FOUND CORROSION OUT OF LIMITS TRIMED OUT DAMAGE SECTION AND INSTALLED NEW SECTION AND SPLICES IAW B717 SRM 53-20-15 FIG 201.
